# SDR SWAA2022021724136

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 39,825 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED ABOVE #6 FLAP TRACK (VERIFIED WITH HFEC ) / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02. FLAP SKEW ADJUSTMENT CHECK; INBD TRAILING EDGE FLAP ADJUSTMENT AND TRAILING EDGE FLAP DRIVE SYSTEM ADJUSTMENT TO BE ACCOMPLISHED ON N/R G564829 (R/H I/B FLAP REMOVAL AND INSTALLATION).
